# SDR SIMA20141203001

- Difficulty date: December 3, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 25,466 hours, 21,133 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO OPEN.  LUBE MAIN CABIN DOOR ROLLERS.  OPERATIONS CHECKED GOOD IAW AMM 52-10-01.
